PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A locally compact noncompact monothetic semigroup with identity

Volume 245 / 2019

Yevhen Zelenyuk Fundamenta Mathematicae 245 (2019), 101-107 MSC: Primary 22A15, 54H11; Secondary 22B05, 54C30. DOI: 10.4064/fm535-3-2018 Published online: 6 September 2018

Abstract

We construct a locally compact noncompact monothetic semigroup with identity. This is the answer to a long standing question.

Authors

  • Yevhen ZelenyukSchool of Mathematics
    University of the Witwatersrand
    Private Bag 3
    Wits 2050, South Africa
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image